ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On compressible boundary layer on a flat plate with uniform suction

Jain, AC (1961) On compressible boundary layer on a flat plate with uniform suction. In: Proceedings of the Indian Academy of Sciences - Section A, 53 (1). pp. 12-27.

[img] PDF
Layer.pdf - Published Version
Restricted to Registered users only

Download (543Kb) | Request a copy
Official URL: http://www.springerlink.com/content/09156794686rx6...

Abstract

A quartic profile in terms of the normal distance from the wall has been taken and coefficients are evaluated by satisfying one more boundary condition on the wall than the usual one. By doing so, the limitations about the Reynolds number of the quartic profile adopted by Lew (1949) has been removed. The Kármán (1921) Momentum Integral Equation has been used to evaluate the various characteristics of the flow. A comparative study of Lew's quartic profile and exponential profile together with the quartic profile of the present paper has been undertaken and the graphs for the various characteristics of the flow for a number of Mach numbers and suction coefficients have been drawn. At the end, certain conclusions of general nature about the velocity profiles have been recorded.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2010 09:48
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28488

Actions (login required)

View Item View Item